# SDR HYIA160PBKI525

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N160PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0493
- Aircraft time: 16,172 hours
- Engine: Cont TSIO520*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Hsi
- Part number: KI525A00
- Part serial: 22821
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED, IN CRUISE CONFIGURATION, SMOKE WAS NOTICED BEHIND THE GLASS OF THE HORIZONTAL SITUATION INDICATOR.  SMOKE WAS CONTAINED INSIDE THE INDICATOR, BUT THE CABIN DID HAVE AN ACRID BURNING ODOR.  UNIT CIRCUIT BREAKER WAS PULLED WHICH STOPPED THE SMOKE.  CONTINUED TO FINAL DESTINATION WITH NO FURTHER ISSUES.  MX R & R KI-525A HSI.  ACFT RELEASED BACK TO SERVICE.
